# SDR FDEA201305080942

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 56,635 hours, 19,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3016722
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L1 ENTRY DOOR ESCAPE SLIDE LIGHT INOP.  T/S ESCAPE SLIDE LITE,TESTED BATTERY PACK IAW MM 33-51-07-2-2, BATTERY PACK OP'S NORMAL, REMOVED LAMP AND REMOVED CORROSION FROM RECEPTICLE, RE INSTALLED LAMP, TESTED EMERGENCY LIGHTS IAW MM 33-51-06-2-1.  ESCAPE LIGHT OP'S NORMAL, ACFT OK FOR SERVICE.
